VoyForums
[ Show ]
Support VoyForums
[ Shrink ]
VoyForums Announcement: Programming and providing support for this service has been a labor of love since 1997. We are one of the few services online who values our users' privacy, and have never sold your information. We have even fought hard to defend your privacy in legal cases; however, we've done it with almost no financial support -- paying out of pocket to continue providing the service. Due to the issues imposed on us by advertisers, we also stopped hosting most ads on the forums many years ago. We hope you appreciate our efforts.

Show your support by donating any amount. (Note: We are still technically a for-profit company, so your contribution is not tax-deductible.) PayPal Acct: Feedback:

Donate to VoyForums (PayPal):

Login ] [ Contact Forum Admin ] [ Main index ] [ Post a new message ] [ Search | Check update time | Archives: 1[2]345678910 ]


[ Next Thread | Previous Thread | Next Message | Previous Message ]

Date Posted: 14:57:12 09/07/13 Sat
Author: GoodWillTalking
Subject: Raven Update 9/6/13

Hey Guys

Many of you are asking me about how I am doing underneath my radio link, so I thought I would give you an update (God bless you for your concern and I truly mean that). It's still too early to tell because every time I go on Gleevec something crazy happens that forces me to go off of it for a while (shattered my wrist badly, MRSA infection in my chest, etc), but I have a bad feeling that the Gleevec might be giving me infections. It's my miracle drug, so I must stay on it, but John and I are both worried. There are some things I don't always share because I don't want to seem like a complete disaster area, although I dare to share more than most. Most people are scared to death of appearing negative in any way, and so they hide what they are truly feeling or going through, but for me, that's an empty purse. It's not reality. If we were all peace, joy, moonlight and roses, we would not be human, we would all be game show hosts. No thanks.......

We are having some issues (and the edema has become severe from the combo of Gleevec and the Insulin that I must now take). Due to a dear friends advice out here, I asked my doctor for Lasix and was so glad to find that I was not allergic to it (It's a Sulfa relative, but not a straight Sulfa drug). I think I may need a higher dosage to keep the swelling down from these two drugs. Spoke to Novartis, and this is the main problem they get the most calls about (severe edema). It's been a vicious cycle. I take the Gleevec, get an infection, have to stop the Gleevec, so that the antibiotic can truly work, and then I am off the drug that is saving my life more than I am on it. Not good. Trying to find level ground here.

My appointment with my long time, beloved Oncologist (Thank you God) is on Tuesday afternoon, so we got it rescheduled without incident. I can get my port flushed, and finally get real assistance and help once again! Scariest 5 months of my life without him! I felt like I had to make decisions completely on my own because she was like a mannequin without any substance or compassion (she even walks like a mannequin......like something out of the Twilight Zone). It was crushing my soul. I could not have gone on much longer this way. At least I will have someone that can help me to manage the many side effects of this drug as well as helping me to make the judgement calls that I cannot make alone. I have a feeling that I will burst into tears when I see him, but they will be tears of joy....

[ Next Thread | Previous Thread | Next Message | Previous Message ]


[ Contact Forum Admin ]


Forum timezone: GMT+8
VF Version: 3.00b, ConfDB:
Before posting please read our privacy policy.
VoyForums(tm) is a Free Service from Voyager Info-Systems.
Copyright © 1998-2019 Voyager Info-Systems. All Rights Reserved.